# SDR SWIA200413783

- Difficulty date: September 3, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 25,050 hours, 35,180 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING WILL NOT CLEAR ON MAP.  REPLACED STALL WARN PANEL PER MM 27-34-08.  OPERATIONAL CHECK OK.  P/N: 120-34428-505.
